# SDR SWAA2024082612116

- Difficulty date: July 13, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 272 AT RT WING 2024-421061<[01] REPLACED ANGLE TRAILING EDGE ORSS 272 AT RT WING  IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02;[02] REPLACED ANGLE TRAILING EDGE ORSS 272 AT RT WING  IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02 COMPLETED
